# SDR SIMA200205301

- Difficulty date: February 22, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17382
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHV - CREW REPORTED THREE FLOOR PROXIMITY EMERGENCY LIGHTS AT ROW 6 AND 7 COME ON FOR 5 SECONDS AND THEN GO OUT.  AIRCRAFT WAS INSPECTED AND FERRIED TO DFW FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT 22LN IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
